# SDR MASA2016051812681

- Difficulty date: February 27, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 2,418 hours, 1,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DEPLOYED.  REPLACED  L1 DOOR SLIDE.
